Applied Mathematics and Mechanics

, Volume 10, Issue 6, pp 553–562 | Cite as

Hope-Landau bifurcations of higher dimensional tori

  • Cheng Chong-qing


The existence of degenerate bifurcations from Tm to Tm+1 is proved under the condition of quasi-periodic critical points.


Mathematical Modeling Industrial Mathematic Dimensional Torus High Dimensional Torus Degenerate Bifurcation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ruelle, D. and F. Takens, On the nature of turbulence,Comm. Math. Phys.,20, 23 (1971).CrossRefGoogle Scholar
  2. [2]
    Newhause, S., D. Ruelle and F. Takens, Occurrence of strange axiomA attractors near quasi-periodic flow onT m (m⩾3),Comm. Math. Phys.,64 (1978).Google Scholar
  3. [3]
    Sell, G.R., Bifurcation of higher dimensional tori,Archives for Rational Mechanics and Analysis,69 (1979).Google Scholar
  4. [4]
    Sell, G.R., Resonance and Bifurcation in Hopf-Landau Dynamical System, inNonlinear Dynamics and Turbulence, Pitman, London (1983).Google Scholar
  5. [5]
    Cheng Chong-qing, Hopf-Landau bifurcations of a kind of nonlinear systems, dissertation for doctor degree, Northwestern Polytechnical University, Xi'an, China (1987). (in Chinese)Google Scholar
  6. [6]
    Lin Zhen-sheng,Almost Periodic Linear System and Integral manifolds, Shanghai Scientific and Technological Literature Publishing House, Shanghai, China (1986). (in Chinese)Google Scholar
  7. [7]
    Qian Min, et al., Invariant cycle (integral manifold) bifurcation of non-autonomous system,Acta Math. Sinica,26 (1983). (in Chinese)Google Scholar

Copyright information

© Shanghai University of Technology 1989

Authors and Affiliations

  • Cheng Chong-qing
    • 1
  1. 1.Northwestern Polytechnical UniversityXi'an

Personalised recommendations